# SDR CA140606010

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 33,558 hours
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 35,560 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FOR A CORE OVERHAUL.  DURING THE INSPECTION OF THE HPT BLADES, IT WAS FOUND THAT QTY 1 BLADE HAD CRACKING IN THE TRANSITION ZONE.
